×

zbMATH — the first resource for mathematics

A correction on the oscillatory behavior of solutions of certain second order nonlinear differential equations. (English) Zbl 0937.34027
The authors provide certain oscillatory results for nonlinear differential equations of the form \[ [a(t)(y'(t))^\sigma]'+q(t)f(y(t))=r(t) \] and the special case that \(r(t)=0\), i.e. \[ [a(t)(y'(t))^\sigma]'+q(t)f(y(t))=0. \] They correct a result by P. J. Y. Wong and R. P. Agarwal [J. Math. Anal. Appl. 198, No. 2, 337-354, (1996; Zbl 0855.34039)].

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wong, P.J.Y.; Agarwal, R.P., Oscillatory behavior of solutions of certain second order nonlinear differential equations, J. math. anal. appl., 198, 337-354, (1996) · Zbl 0855.34039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.